# SDR QMLA202409182011

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N135WJ
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0287
- Aircraft time: 8,179 hours
- Engine: Pwa PW206B2
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fadec
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW AND I DEPARTED SHORTLY AFTER FOR AN APPROXIMATELY 22 MINUTE FLIGHT TO THE PICKUP LOCATION.  WHILE THE AIRCRAFT WAS IN-GROUND EFFECT TO LAND AT THE SCENE; THE MASTER CAUTION, FADEC FAIL, FADEC MINR, AND FLI DEGR LIGHTS ON THE CAD APPEARED AND THE LOSS OF TOT AND TQ ON THE RESPECTIVE ENGINE #2 SIDE. IN RESPONSE, I FOCUSED ON STABILIZING THE AIRCRAFT IN HOVER AND ALLOWED THE HELICOPTER TO CONTINUE SLOWLY DOWN TO THE PAD. AFTER THE HELICOPTER WAS ON THE GROUND SAFELY, I VERIFIED THE AFFECTED ENGINE AND COMPLETED THE EMERGENCY AND SHUT DOWN PROCEDURE. INFORMED THE GROUP ONCE ENGINES WERE SECURED THAT WE HAD A FADEC FAILURE AND THAT THE AIRCRAFT WAS OUT OF SERVICE. THE PATIENT WENT BY GROUND TO THE NEAREST HOSPITAL AND THE CREW ARRANGED TRANSPORTATION BACK TO OUR BASE.
